# SDR ABXA9900746

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear  Tie
- Part number: 995773925
- Condition: Cracked
- Location: Bs 1021
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR-TIE CRACKED AT STATION 1021 BETWEEN LONGERON 15 AND 16 LEFT.  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-2 AND 51-30-5.
